MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. ALARIS SMARTSITE; SET, ADMINISTRATION, INTRAVASCULAR

SISTEMAS MEDICOS ALARIS S.A DE C.V. ALARIS SMARTSITE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 10015012
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
Writer was doing an urgent tpn line cap change.Went to prime tpn noted defect in tubing.Patient injury: no.
 
Additional Manufacturer Narrative
D.4.Medical device expiration date: unknown.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.H.4.Device manufacture date: unknown.
 
Additional Manufacturer Narrative
One sample model 10015012 was returned for investigation.The set was examined for defects and abnormalities.A kink in the tubing was observed just below the drip chamber.No other defects or abnormalities were observed.The kink was partially blocking the flow.The customer complaint was verified and a quality notification was sent to the manufacturer.From the manufacturer's investigation, potential lot reported was manufactured on july 2025 before condition reported was attended under complaint (b)(4) on december 2025.A quality alert was displayed on dec 04th, 2025, to communicate to the personnel involved in the assembly process of model 10015012 regarding the condition reported.A device history record review was performed for the possible lot found through the smartsite id.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
ALARIS SMARTSITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24152369
Report Number9616066-2026-00094
Device Sequence Number9356895
Product Code FPA
UDI-Device Identifier10885403233951
UDI-Public(01)10885403233951
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10015012
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer02/24/2026
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown